Product Description

An alcohol-free pediatric elixir with the great taste of raspberry used to relieve fevers and pain.

Product Ingredients

Main Ingredients                                          Amount per 5ml

Paracetamol                                                  120 mg

 

Directions

  • Children under 3 month: Consult a doctor
  • Children 3 months - 1 year: 1 teaspoon (5ml) every 8 hours
  • Children 1-5 years: 2 teaspoons (10ml) every 8 hours
  • Children 5 years and older: 4 teaspoons (20ml) every 6 hours

Uses

  • Pain
  • Feverish conditions

Warnings

  • Store in a cool dry place
  • Protect from light
  • Consult a doctor if fever or pain gets worse or lasts for more than 3 days.